# SDR PNSA2018032103

- Difficulty date: March 21, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N406
- Make and model: Saab 340B
- Aircraft serial: 406
- Aircraft time: 36,233 hours, 39,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 2108
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING POWER SUPPLY FAILED DURING 6-MONTH FUNCTIONAL TEST.
